# SDR GXPA0103

- Difficulty date: February 20, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON
- Aircraft serial: 77
- Engine: Ge CF700*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE A RETURN LANDING, DUE TO GEAR DOORS WOULD NOT RETRACT AND CLOSE DURING LANDING GEAR RETRACTION.  CORRECTIVE ACTION:  EXTENDED AND RETRACTED GEAR DOOR, RECEIVED PROPER INDICATION FOR BOTH POSITIONS, VISUALLY INSPECTED ALL THREE GEAR AND SURROUNDING AREAS FOR DISCREPANCIES, NONE NOTED.  COULD NOT DUPLICATE CONDITION.
